Sunday, October 30, 2005

My Husband

This last shot of Lupron has really been tough. My first shot really effected my body. It created crazy side effects. I thought that my second shot would just continue along the same path. Nope, it created a new list plus the old. My biggest problem has been my moods. They have been all over the place. I will be fine one minute and then the next minute I am yelling and ranting about nothing. I know that most woman are like that on a normal basis, but not me. I am laid back and pretty even. Along with the moods come the "I don't cares." I just let life pass me by with no problem, that includes the dog, the house, everything.

My husband has been so faithful to me. I have been the one in our marriage to do the 'home' things (except for the vaccuming, putting the clothes away, trash and windows). But since my last shot and my moods I have just let it all go. My husband, better known as Grumps, instead of getting onto me like he normally would, has just silently taken care of my life that I have let pass me by. When the laundry gets piled up he starts it and puts it away. When there is no food in the house, he orders dinner. When the dog is driving me crazy he takes her and plays with her. When I have problems sleeping, he sleeps in the other room. When I don't want to have sex (which is all the time), he doesn't push but lets me be.

Grumps has been amazing. He hasn't been demanding for much. He has been my solid ground. He has held me and just let me be. He kisses my forehead and lets me know that life will get better.

Grumps I LOVE YOU!!!!

4 comments:

Sheryl said...

Oh you sound like you have such a great hubby!!

laura said...

It's nice when the man steps up to the plate and realizes he, too, can help! Lucky you!

I'm so sorry about the Lupron. I never had it that bad, but I know how annoying side effects can be. Remember, this too shall pass.

Anonymous said...

Welcome to bipolar disorder! Seriously, you are describing some phases of this illness, and I've got a pretty severe case.

Have you asked about taking ativan or something like that on an as needed basis? It's a huge, huge help when I'm having days that I find myself thinking that I have suddenly turned into the opposite of myself and all I value. It also might let you sleep a bit.

Just a random thought.

PS It's ironic when the word verification is nearly impossible to figure out!:)

Sunny said...

Thank you for your help. I am hoping that when I get my next shot and I get some hormone add back that it will level me out a bit. I am going to talk to my doctor about it though.

You are so sweet! Please stop by again! Yeah I agree with you on the word verification thing. I mess it up all the time!